Couldn't find what you looking for?

TRY OUR SEARCH!


My sister has to start with medication for bi-polar disorder. She has started feeling bad and behaving strange. She is 27 years old. I don’t know much about bi-polar disorders, I know anyone that had it, especially not in our family. I hope that medications are going to help her. What side effects should we expect that affect her while is on therapy?

Loading...


Medications for treatment of bipolar disorder are hardly perfect. But are also very powerful in existing disease. Common side effects caused by these medications are nausea, tremor, weight gain, also hair loss may occur and sexual problems. Blood tests are done periodically to control levels of drug and function of kidneys and liver. Monitoring is needed because of dose adjustment and minimizing of side effects. Fatigue and dizziness also may occur. And some of these drugs need time to show effects, it may take about a month for effects to be visible.
Reply

Loading...